# SDR AALA202202249187

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A300*
- Aircraft serial: 6711
- Aircraft time: 19,796 hours, 7,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 8C BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT 8C PER AMM 33-51-19
